# SDR ASAA1058281

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,893 hours, 1,754 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 17425R
- Condition: Faulty
- Location: Weather Radar
- Part time: 8,530 hours, 2,684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SPOKING IN LEFT QUADRANT.  SEEMED LESS SO BELOW 10K, CONFIRMED.  REMOVED & REPLACED WX RADAR TRANSCEIVER REF MM 34 43 41 400 801 & 34 43 41 000 801.  OPS NORMAL PER SAME.  GROUND VERIFICATION SUCCESSFUL.
